Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Jack Shotton, PhD Imperial College London

Personal web page

Assistant Professor, Algebra in the Department of Mathematical Sciences

(email at jack.g.shotton@durham.ac.uk)

Research Groups

Department of Mathematical Sciences

  • Pure Mathematics
  • Pure Mathematics: Algebra & Number Theory

Research Interests

  • Number Theory
  • Representation theory

Publications

Journal Article

  • Manning, Jeffrey & Shotton, Jack (2020). Ihara’s Lemma for Shimura curves over totally real fields via patching. Mathematische Annalen
  • Shotton, Jack (2020). The category of finitely presented smooth mod p representations of GL_2(F). Documenta Mathematica 25: 143-157.
  • Shotton, Jack (2018). The Breuil–Mézard conjecture when l≠p. Duke Mathematical Journal 167(4): 603-678.
  • Shotton, Jack (2016). Local deformation rings for GL2 and a Breuil–Mézard conjecture when l≠p. Algebra & Number Theory 10(7): 1437-1475.

Supervises